# SDR CALA2025080107213

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N14001
- Make and model: Boeing 787-10
- Aircraft serial: 40936
- Aircraft time: 27,726 hours, 3,790 cycles
- Engine: Ge GENX1B70P2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7011101H02
- Part serial: 4716943
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 33,174 hours, 3,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAI PRSOV R RIGHT ENGINE ANTI-ICE (EAI) PRSOV FAILURE.  FLT CREW DEBRIEF STATED THAT THE ANTI-ICE MSG WAS PRESENT ON DESCENT JUST AS IT WAS IN CRUISE. REMOVED AND REPLACED EAI PRSOV RT ENGINE IAW AMM 30-21-08,  OPS ACCOMPLISHED GVI OF THE ENGINE INLET CAVITY PER ECRA 5400-01521. NO DEFECTS NOTED.   REMOVED AND REPLACED #1 ENG CHECKED GOOD
